# SDR CA081205007

- Difficulty date: December 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 414A
- Aircraft time: 5,167 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3710 · Vacuum Distribution System
- Part: Line
- Part number: 5100106377
- Condition: Corroded
- Location: Vacuum Sys
- Part time: 5,291 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REACHING CRUISE FLIGHT AND ACTIVATING AIRFRAME PNEUMATIC DE-ICE SYSTEM, THE BOOTS WOULD REMAIN PARTIALLY TO MOSTLY INFLATED.  THIS PROBLEM WOULD NOT DUPLICATE ON A GROUND RUN.   THE VACUUM LINE TO THE FLOW VALVES WAS INSPECTED AND A LINE ASSEMBLY TO THE TAIL FLOW VALVE WAS FOUND CORRODED WHERE IT PASSED OVER AN ENVIRONMENTAL DUCT AT APPROX. MID CABIN.  THE LINE ASSEMBLY WAS REPAIRED.   THE ACFT WAS GROUND RUN AND FLOWN TO CRUISE ALTITUDE TO MAX. CABIN PRESSURE DIFFERENTIAL, AND THE PNEUMATIC DE-ICE SYSTEM FUNCTIONED PROPERLY.
